# SDR DALA1139919881

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 72,627 hours, 61,111 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Disconnected
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ATL DUE TO UNCOMMANDED FUEL VENTING FROM LEFT WING TIP IN FLIGHT.  FUEL VENTING STOPPED ONLY AFTER CENTER TANK WENT DRY.  MAINTENANCE FOUND FUEL LINE AFT OF RIGHT AFT FUEL BOOST PUMP FITTING DISCONNECTED.  RE-INSTALLED LINE AND SECURED FITTING.  ALL TRANSFER CHECKS COMPLETED WITH NO LEAKS DISCOVERED.  ALL CDCCLS COMPLIED WITH AND THE AIRCRAFT HAS RETURNED TO SERVICE.
